# SDR UIEA200600181

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 110,199 hours, 21,820 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 ACCESS SKIN CUTOUT AT NAC STA. 273.09, PANEL 483AL, HAS A 0.750 INCH LONG CRACK AT UPPER FORWARD CORNER.  ACCOMPLISHED SKIN PERMANENT REPAIR IAW SRM 54-31-03 FIG. 6.ALSO, REFERENCE EO 4754A231.
